# SDR AALA202305312181

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 22,221 hours, 10,229 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 72574
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Part time: 26,607 hours, 10,877 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY AFT LEFT SMOKE DETECTOR BEGAN SOUNDING DURING LANDING IN DFW. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-804-A AND FOUND NO FAULTS. REPLACED SMOKE DETECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
